# SDR 96ZZZX2583

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1043T
- Make and model: Skrsky S61A
- Aircraft serial: 61083
- System (JASC): 6420 · Tail Rotor Head
- Part: Spindle
- Part number: S6110334061
- Condition: Cracked
- Location: T/R Head
- Part time: 7,313 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINDLE WAS FOUND CRACKED IN AREA OF FIRST THREAD.  SPINDLE HAS BEEN SENT TO SIKORSKY AIRCRAFT.
